# SDR IPXA2024061189422

- Difficulty date: June 11, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N353UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37877
- Aircraft time: 28,594 hours, 10,415 cycles
- Engine: Ge CF680C2*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cooling Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - STRAP, NO.1 ENGINE LH HPT COOLING DUCT REAR FRAME FLANGE SUPPORT BRACKET RETAINING (REPLACE) OK TO WORK
